# SDR ASAA2016030115711

- Difficulty date: March 1, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 8,980 hours, 2,910 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COUPLED CAT III APPROACH ACFT ROLLED 10 DEGREES LT AT 60 FT, AUTOPILOT WAS DISCONNECTED MANUALLY, NORMAL LANDING.  ACFT GROUNDED.  DFCS'S SHOW NO RELATED FAULTS ON DAY DISCREPANCY OCCURRED. HGS FFR SHOWED AN ILS ANOMOLY FAULT. PERFORMED FIM 22-11, TASK 825. LAND VERIFY TEST, AMM 22-11-00-700-801, GOOD.
